# SDR ASAA2021120236791

- Difficulty date: December 2, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,067 hours, 16,813 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLIGHT DIRECTOR FAIL DURING CRUISE FLIGHT. THIS ALSO RESULTED IN AUTO PILOT DISENGAGEMENT. THE FIRST OFFICIER'S FLIGHT DIRECTOR CAME BACK ON AFTER APPROXIMATELY 25 MINS. GROUNDED - YES. PERFORMED LAND VERIFY TEST REF B737-800 AMM 22-11-00/201FOUND ALL TESTS TO PASS W/ NO FAULTS NOTED AT THIS TIME.
